MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL
Catalog Number CU-22122-F
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "there is a white foreign object at the front end of the tubing." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the customer provided one image showing the distal end of an acute hemodialysis catheter extrusion.The proximal skive hole was circled.A white material is visible inside the skive hole.This white material appears to resemble the plug extrusion, which is intended for this catheter design.The customer also returned one, 2-lumen acute hemodialysis catheter and a lidstock for analysis.The material# on the returned lidstock matches the reported material# (cu-22122-f); however, the lot# (71f24c1476) does not match the reported (71f24c1474).No obvious signs of use were observed on the returned sample.Visual analysis on the returned sample did not reveal any obvious defects or anomalies of any kind.Microscopic examination of the proximal skive hole confirmed that the plug extrusion was present as intended.Further analysis also revealed slight traces of discoloration in and around the skive hole.This discoloration is consistent with products that are transported or stored in a high temperature/humidity environment; however, as the customer makes no reference to this discoloration, it is assumed that this occurred while in transit to the investigation site.A lab inventory syringe filled with water was attached to both extension lines and flushed.Water was observed exiting the respective locations.No defects or anomalies were observed.Performed per ifu statement, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)".Two device history record reviews were performed (one on the reported lot# and one on the returned lot#).No relevant findings were identified.The report of a foreign, white material inside the catheter was not confirmed through complaint investigation.Per the returned sample and the customer photo, the white substance inside the proximal skive hole is actually the plug extrusion and is intended for the catheter design.Therefore, based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22411302
Report Number3006425876-2025-00645
Device Sequence Number18558045
Product Code MPB
UDI-Device Identifier00801902100252
UDI-Public(01)00801902100252(11)240403(17)260310(10)71F24C1474(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/10/2026
Device Catalogue NumberCU-22122-F
Device Lot Number71F24C1474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown